Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

BossGrimace

overused bp. what action to take next?

Recommended Posts

hi, i recently overused bp, a 3.5% percent for a few days all over my face. it got super red like sunburn so i immediately stopped it. it stayed red for a few days but its gradually reducing in redness. however, my skin feels chaffed/burned/and becoming darker in brown. ive stopped using bp and just been moisturizing. will my dark brown skin(which is most of my face) still peel off if i stop the bp? i want it to peel off actually, so my face doesnt stay dark brown forever. but i dont want to put bp on again for fear of redness; it was really red. 

thanks

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×